# SDR DL72S952852

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Component: 657273411W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SHOP INSPECTION, THE LOWER OUTBOARD SKIN WAS FOUND TO HAVE SEVERAL FASTENERS PULLING THROUGH THE SKIN.  A REPAIR WAS INSTALLED PER THE M/M 57-51-0, FOR LEFT OUTBOARD AILERON.
